Translator Disclaimer
2001 PROPAGATION OF ALGEBRAIC DEPENDENCE OF MEROMORPHIC MAPPINGS
Yoshihiro Aihara
Taiwanese J. Math. 5(3): 667-679 (2001). DOI: 10.11650/twjm/1500574959

Abstract

In this paper we give some criteria for the propagation of algebraic dependence of dominant meromorphic mappings from an analytic finite covering space X over the complex m-space into a projective algebraic manifold and give their applications. We study this problem under a condition on the existence of meromorphic mappings separating the fibers of X.

Citation

Download Citation

Yoshihiro Aihara. "PROPAGATION OF ALGEBRAIC DEPENDENCE OF MEROMORPHIC MAPPINGS." Taiwanese J. Math. 5 (3) 667 - 679, 2001. https://doi.org/10.11650/twjm/1500574959

Information

Published: 2001
First available in Project Euclid: 20 July 2017

zbMATH: 0994.32015
MathSciNet: MR1849787
Digital Object Identifier: 10.11650/twjm/1500574959

Subjects:
Primary: 32H30
Secondary: 32H04

Rights: Copyright © 2001 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.5 • No. 3 • 2001
Back to Top